Doctor insights on:
Bleeding A Week After My Period Ended
Should I be worried if I have bright red bleeding a week after my period ended. I also have bad pain and soaked a pad in 1 1/2 hrs.
The menstrual cycle begins with the shedding of the uterine lining, resulting in bleeding from the vagina. A few weeks later, one ovary releases an egg and the uterine lining thickens in preparation for a potential pregnancy. Pregnancy can occur at this stage if sperm fertilizes the egg. If the egg is not fertilized, the egg will leave your body and ...Read more
Why did i just start bleeding a week after my period ended? I'm almost 17. My period ended exactly a week ago and i'm bleeding again. The blood is thin and light, but there's a good amount of it. I've had a past with uti's but i'm not showing any symptoms
It : It is possible you have an ovarian cyst that is causing the pain and the irregular bleeding. Other causes are pregnancy (though not in your case), polyps, fibroids, endometriosis, trauma or irritation caused by tampons. If the pain and bleeding continue or worsen you should be seen and examined. ...Read more
I was bleeding a week after my period ended and i've been bleeding for ten days now. And i take my birth control pills correctly. Help?
Pill side effects: In the first 1-3 months after starting birth control pills, irregular bleeding (termed "breakthrough bleeding" is common. For almost everyone, periods become very regular and predictable after that time. Write down the dates of bleeding, keep taking the pill at the same time daily (missed pills can cause irregular bleeding), and see your doctor if it persists beyond 3 months. ...Read moreSee 1 more doctor answer
I've been on the same birth control pill for 3 years and never had a problem. I'm now bleeding a week after my period ended. I need answers!
Breakthrough bleed: Breakthrough bleeding (bleeding at the wrong time) is very normal on birth control. It happens in about 1/3 of users. Its no big deal and usually self corrects over time. If you are not satisfied or it continues to happen then consider using a different birth control method. It is a common side effect and does not mean something is wrong or that the pill is not working. ...Read more
Im having period-like bleeding two weeks after my period ended however, there are little to no clots when using the rest room and light pink in color?
DUB: It is called dysfunctional uterine bleeding related to abnormal changes in hormone levels. Many questions need answering: Are you using contraceptives? Could you be pregnant? If no to both, the spotting is likely caused by some unexpected variations in hormones possibly caused by stress. It should normalize next cycle. If bleeding persists longer than 2 weeks or gets heavier, contact your doctor ...Read more
I started bleeding just a week after my period ended. I have been bleeding for 7 days now and it doesn't seem to be lightening up at all. What is this?
I recently had a steroid injection for eczema & started bleeding again a week after my period ended - is this steroid related?
No: The two would not be related.Get a more detailed answer ›